What is Calpol Six Plus Sugar Free Suspension used for?
Calpol Six Plus Sugar Free Suspension, is an oral suspension that helps to relieve pain and feverishness.
Calpol SixPlus relieves 5 types of pain… headache, toothache, sore throat, earache and muscle aches & pains.
Starts to work on fever in just 15 minutes, without being harsh on the tummy Strawberry flavour Suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets
How do I use Calpol Six Plus Sugar Free Suspension,
For oral use only. Each sachet contains 5 ml of this medicine. Any unused contents of the open sachet should be discarded. Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor. Do not overfill the spoon. Always use the spoon supplied with the pack. It is important to massage the sachet before use. Do not give anything else containing paracetamol while giving this medicine. There is a double-ended spoon in the pack.
Hazards and Cautions
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
As with all medicines, if your child is curently taking any other medicine, consult your doctor or pharmacist before using this product If symptons persist , consult your doctor
Keep out of the reach and sight of children.
Do not store above 25°c
Store in the original container
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.